Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Experiencing orgasm while doing lower abdominal exercises. Stopped nocturnal emissions. Suggest the treatment?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1834 Questions
I am a 25 year old healthy, unmarried male. As far as I can remember, I've never intentionally masturbated in my life. However, a few years ago I began ejaculating/experiencing orgasm when I would excercize, more specifically with excersizes that stimulate the lower abdominals (pull ups, leg raises, occasionally push ups and sit ups). Over the past few years this has escalated to me experiencing orgasm and ejaculating almost every time I near exhaustion while excercizing the lower abdominals, which is sometimes several times per week. I guess my question is whether or not this is something I should be concerned about. I have never been sexually active. Also, since this has been happening more often within about the last year or so I have stopped having nocturnal emissions, when I used to get them about once per month (which makes sense to me, since I'm having sometimes several ejaculations per week already, but I just thought I'd throw that out there as well).
Posted Mon, 9 Sep 2013 in General Health
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
The semen will come out naturally

Detailed Answer:
Due to muscular exercises,the blood supply will be increased in all areas.
Similarly,thete will be increased supply to the penis also.
The nerves that supply the penis pass through lower abdomen which stimulates it.
As the semen is not coming out through normal sexual activity,it is coming out after stimulation by exercise.
It is natural.
Nocturnal emmissions are also common and natural.
These things will not have any adverse effect in future.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor